# SDR SWAA2021100509608

- Difficulty date: August 21, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE STA 500D S-19L GUSSET BRACKET CRACK. ; / [01] REMOVED CRACKED GUSSET AS PER B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW GUSSET AS PER B737-700 SRM 51-40-05-0G-0.; [03] VERIFIED DRILLING. OK TO TREAT AND PRIME HOLES.; [04] APPLIED ALODINE AND PRIMER TO HOLES AS PER B737-700 SRM 51-20-01-0G-0.; [05] VERIFIED ALODINE AND PRIMER APPLICATION.; [06] OK TO INSTALL NEW GUSSET.; [07] PARTIALLY INSTALLED GUSSET AS PER B737-700 SRM 51-40-02-0G-0. 80 HR. SEALANT MIX TIME: 13:15; 8/31/21.; [08] COMPLETED INSTALLATION OF GUSSET AS PER B737-700 SRM 51-40-02-0G-0.; [09] REPLACED GUSSET AT FWD CARGO L/H SIDE STA 500D S-19L AS PER B737-700 SRM 51-40-02-0G-0.; [10] COMPLETION TIME: 7:45; 9/1/21.; [11] VERIFIED GUSSET INSTALLATION STEPS
